# SDR UPS07850706

- Difficulty date: September 11, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 88,304 hours, 25,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CABIN STA 1040-1060 LBL 65 CUSP MEMBRANE WEB IS CRACKED AT FWD LIGHTNING HOLE.  REPAIRED CUSP MEMBRANE AT STA 1040-1060 LBL 65 IAW UPS EO DC8-5330- 2159-B.
